# SDR DL73E951532

- Difficulty date: April 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N375DL
- Make and model: Boeing 737247
- Aircraft serial: 23602
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: R 1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING LETTER CHECK INSP, R-1 DOOR UPPER HINGE HAS CRACK FROM CUTOUT TO DRAIN HOLE.  REPAIRED PER SRM 52-00-3.
